# SDR 05FDEA01048

- Difficulty date: April 19, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 491B1340014006
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT THRUST REVERSER INTERIOR NR 3 STRINGER CHAFED.   REMOVED AND REPLACED IAW SRM 51-35-02 VOLUME II.
